Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 176-182
DOI: 10.12691/tjant-2-5-4
Open AccessArticle

Some New Ostrowski Type Inequalities for Co-Ordinated Convex Functions

Mehmet Zeki SARIKAYA1, , Hüseyin BUDAK1 and Hatice YALDIZ1

1Department of Mathematics, Faculty of Science and Arts, Düzce University, Düzce-TURKEY

Pub. Date: October 12, 2014

Cite this paper:
Mehmet Zeki SARIKAYA, Hüseyin BUDAK and Hatice YALDIZ. Some New Ostrowski Type Inequalities for Co-Ordinated Convex Functions. Turkish Journal of Analysis and Number Theory. 2014; 2(5):176-182. doi: 10.12691/tjant-2-5-4

Abstract

In this paper, we obtain new identity for function of two variables and apply them to give new Ostrowski type integral inequality for double integrals involving functions whose derivatives are co-ordinates convex function on in R2 with .

Keywords:
Ostrowski type inequalities coordinated convex functions Hölder's inequality

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  M. Alomari and M. Darus, Co-ordinated s-convex function in the first sense with some Hadamard-type inequalities, Int. J. Contemp. Math. Sciences, 3 (32) (2008), 1557-1567.
 
[2]  M. Alomari and M. Darus, On the Hadamard's inequality for log -convex functions on the coordinates, J. of Inequal. and Appl, Article ID 283147, (2009), 13 pages.
 
[3]  S.S. Dragomir, On Hadamard's inequality for convex functions on the co-ordinates in a rectangle from the plane, Taiwanese Journal of Mathematics, 4 (2001), 775-788.
 
[4]  M.E. Özdemir, E. Set and M.Z. Sarikaya, New some Hadamard's type inequalities for co-ordinated m-convex and (α,m) -convex functions, RGMIA, Res. Rep. Coll., 13 (2010), Supplement, Article 4.
 
[5]  N. S. Barnett and S. S. Dragomir, An Ostrowski type inequality for double integrals and applications for cubature formulae, Soochow J. Math., 27 (1), (2001), 109-114.
 
[6]  P. Cerone and S.S. Dragomir, Ostrowski type inequalities for functions whose derivatives satisfy certain convexity assumptions, Demonstratio Math., 37 (2004), no. 2, 299-308.
 
[7]  S. S. Dragomir, Ostrowski type inequalities for functions whose derivatives are h-convex in absolute value, RGMIA Research Report Collection, 16 (2013), Article 71, 15 pp.
 
[8]  M. A. Latif and M. Alomari, Hadamard-type inequalities for product two convex functions on the co-ordinetes, Int. Math. Forum, 4 (47), 2009, 2327-2338.
 
[9]  M. A. Latif and M. Alomari, On the Hadamard-type inequalities for h-convex functions on the co-ordinetes, Int. J. of Math. Analysis, 3 (33), 2009, 1645-1656.
 
[10]  M. A. Latif, S. Hussain and S. S. Dragomir, New Ostrowski type inequalities for co-ordinated convex functions, TJMM, 4 (2012), No. 2, 125-136.
 
[11]  M. A. Latif, S. S. Dragomir, A. E. Matouk, New inequalites of Ostrowski type for co-ordinated s -convex functions via fractional integrals, Journal of Fractional Calculus and Applications,Vol. 4 (1) Jan. 2013, pp. 22-36.
 
[12]  M. A. Latif and S. S. Dragomir, New Ostrowski type inequalites for co-ordinated S-convex functions in the second sense,Le Matematiche Vol. LXVII (2012), pp. 57-72.
 
[13]  A. M. Ostrowski, Über die absolutabweichung einer differentiebaren funktion von ihrem integralmitelwert, Comment. Math. Helv. 10 (1938), 226-227.
 
[14]  B. G. Pachpatte, On an inequality of Ostrowski type in three independent variables, J. Math. Anal. Appl., 249 (2000), 583-591.
 
[15]  M. Z. Sarikaya, On the Ostrowski type integral inequality, Acta Math. Univ. Comenianae, Vol. LXXIX, 1 (2010), pp. 129-134.
 
[16]  M. Z. Sarikaya On the Ostrowski type integral inequality for double integrals, Demonstratio Mathematica, Vol. XLV No 3 2012.
 
[17]  M. Z. Sarikaya and H. Ogunmez, On the weighted Ostrowski type integral inequality for double integrals, The Arabian Journal for Science and Engineering (AJSE)-Mathematics, (2011) 36: 1153-1160.
 
[18]  M. Z. Sarikaya, E. Set, M. E. Ozdemir and S. S. Dragomir, New some Hadamard's type inequalities for co-ordinated convex functions, Tamsui Oxford Journal of Information and Mathematical Sciences, 28 (2) (2012) 137-152.
 
[19]  M. Z. Sarikaya and H. Yaldiz, On the Hadamard's type inequalities for L-Lipschitzian mapping, Konuralp Journal of Mathematics, Volume 1, No. 2, pp. 33-40 (2013).